Journal Report

WSEAS Transactions on Mathematics

Download PDF
Journal Information
Journal Title
WSEAS Transactions on Mathematics
Publisher
World Scientific and Engineering Academy and Society
ISSN
1109-2769
E-ISSN
2224-2880
Database
SCOPUS
Domain
Health Sciences, Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
On Supermodularity and Applications of the CPT-like Functionals
Mirjana Štrboja, Biljana Mihailović
2026-10-26 Vol. 25 Pages 536
Exponential Laws for Mixed-Order Ultradifferentiable Mappings
Hamza Alzaareer
2026-10-13 Vol. 25 Pages 519
Visualization of Solitary Waves Using a Multistep Predictor-Corrector Algorithm
Ozlem Ersoy Hepson, Bülent Saka, İdris Dağ
2026-10-12 Vol. 25 Pages 501
Integration of the Regularised Long Wave Equation via High Order Predictor-Corrector scheme along with Quartic B-spline Finite element
İdri̇s Dağ, Bülent Saka, Özlem Ersoy Hepson
2026-10-12 Vol. 25 Pages 510
Exact Traveling Wave Solutions of Extended Kadomtsev–Petviashvili Equation via Modified Rational Sine–Cosine and New Extended Direct Algebraic Methods
Paiwan Wongsasinchai, Khomsan Neamprem, Pongpol Juntharee et al.
2026-10-12 Vol. 26 Pages 1
Cumulant-Based Robustness of ANOVA-like Tests in Multiple Additive Models
Cristina Dias, Carla Santos, João Tiago Mexia
2026-10-7 Vol. 25 Pages 487
Peak Detection in Mass Spectra: An Application of Least-Squares Piecewise Monotonic Approximation
Ioannis N. Perdikas, Vassilios Koutoulidis, Ioannis C. Demetriou
2026-10-6 Vol. 25 Pages 475
Neutrosophic Adjoint, Self-Adjoint, and Unitary Operators on Neutrosophic Hilbert Spaces
Kadhim Bahlool Tarish, Hadeel Ali Hassan
2026-9-30 Vol. 25 Pages 441
Numerical Simulation of Fractional Duffing Problem Using the Ujlayan-Dixit Operator and Adomian Decomposition Method
Ahmad Akram Abu Nawas, Amer Dababneh, Iqbal M. Batiha et al.
2026-9-30 Vol. 25 Pages 386
Bicomplex Extensions of Slant Hankel Operators and Their Theoretic Properties
İlker Eryilmaz
2026-9-30 Vol. 25 Pages 376
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 29, 2026 06:49